# SDR REXA2024091000695

- Difficulty date: August 21, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 19,851 hours, 16,012 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: KBA6904112526
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT TRACK FROM FS 669 - FS 847 IS CORRODED. REMOVED RBL 9 SEAT TRACK FROM FS 669 - FS 847 IAW CRJ900 AMM 53-00-49-100-801 (CONFIG A13) FABRICATED NEW RBL 9 SEAT TRACK P/N KBA690-41125-26 USING EXTRUSION TRACK PN 20276-288-0-0A PO: W77329 IAW REO-670-53-00-589. PAINTED NEW SEAT TRACK PN KBA690-41125-26 IAW BOMBARDIER MODSUM IS67053000195 REV A DATED 2018-02-07 INSTALLED NEW SERVICEABLE SEAT TRACK AT RBL 9 FROM F.S. 669-F.S. 847 IAW CRJ-900 AMM 53-00-49-400-801 (A13) STEP 4B (2).
